# SDR UALA2012080804292

- Difficulty date: August 7, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 83,283 hours, 13,299 cycles
- Engine: Pwa PW4060
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR DENTED AT FWD LWR CORNER.  EVALUATED DENT AND FOUND OUT OF SRM LIMITS.  CUT OUT DAMAGE AND ACCOMPLISHED HFEC OF CUT OUT AND HOLES COMMON TO REPAIR REF EA PT67-52-001 AND ECRA 5230-01875.  NO CRACKS.  ACCOMPLISHED INSURANCE CUT.  FABRICATED AND INSTALLED EXTERNAL DOUBLER REPAIR REF EA AND ECRA.
